RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 5, Pages 651–664 (Mi mz5088)  

This article is cited in 20 scientific papers (total in 20 papers)

The exact constant in the Jackson inequality in $L^2$

A. G. Babenko


Full text: PDF file (922 kB)

English version:
Mathematical Notes, 1986, 39:5, 355–363

Bibliographic databases:

UDC: 517.5
Received: 19.06.1985

Citation: A. G. Babenko, “The exact constant in the Jackson inequality in $L^2$”, Mat. Zametki, 39:5 (1986), 651–664; Math. Notes, 39:5 (1986), 355–363

Citation in format AMSBIB
\Bibitem{Bab86}
\by A.~G.~Babenko
\paper The exact constant in the Jackson inequality in $L^2$
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 5
\pages 651--664
\mathnet{http://mi.mathnet.ru/mz5088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850802}
\zmath{https://zbmath.org/?q=an:0609.42002}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 5
\pages 355--363
\crossref{https://doi.org/10.1007/BF01156673}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5088
  • http://mi.mathnet.ru/eng/mz/v39/i5/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Babenko, “Sharp Jackson–Stechkin inequality in $L^2$ for multidimensional spheres”, Math. Notes, 60:3 (1996), 248–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. G. Babenko, “An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces”, Izv. Math., 62:6 (1998), 1095–1119  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. E. Berdysheva, “Two related extremal problems for entire functions of several variables”, Math. Notes, 66:3 (1999), 271–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. B. Vakarchuk, “On Best Polynomial Approximations in $L_2$”, Math. Notes, 70:3 (2001), 300–310  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E. E. Berdysheva, “Optimal Set of the Modulus of Continuity in the Sharp Jackson Inequality in the Space $L_2$”, Math. Notes, 76:5 (2004), 620–627  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Math. Notes, 78:5 (2005), 735–739  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. S. Balaganskii, “Exact constant in the Jackson–Stechkin inequality in the space $L^2$ on the period”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S78–S102  mathnet  crossref  isi  elib
    8. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Siberian Math. J., 52:6 (2011), 1124–1136  mathnet  crossref  mathscinet  isi
    9. Ivanov A.V., “Zadacha logana dlya tselykh funktsii mnogikh peremennykh i konstanty dzheksona v vesovykh prostranstvakh”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 29–58  elib
    10. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Math. Notes, 94:6 (2013), 930–937  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126  mathnet
    12. Vakarchuk S.B. Shvachko A.V., “On the Best Approximation in the Mean By Algebraic Polynomials With Weight and the Exact Values of Widths For the Classes of Functions”, Ukr. Math. J., 65:12 (2014), 1774–1792  crossref  isi
    13. Yusupov G.A., “Jackson's-Stechkin's Inequality and the Values of Widths For Some Classes of Functions From $L_2$”, Anal. Math., 40:1 (2014), 69–81  crossref  isi
    14. K. Tukhliev, “O priblizhenii periodicheskikh funktsii v $L_2$ i znacheniyakh poperechnikov nekotorykh klassov funktsii”, Model. i analiz inform. sistem, 22:1 (2015), 127–143  mathnet  mathscinet  elib
    15. M. Sh. Shabozov, K. Tukhliev, “Neravenstva Dzheksona — Stechkina c obobschennymi modulyami nepreryvnosti i poperechniki nekotorykh klassov funktsii”, Tr. IMM UrO RAN, 21, no. 4, 2015, 292–308  mathnet  mathscinet  elib
    16. Shabozov M.Sh., Palavonov K.K., “Exact Values of Widths of Certain Classes of Periodic Differentiable Functions in the Space l (2)[0, 2 Pi]”, Anal. Math., 41:1-2 (2015), 103–115  crossref  isi
    17. Vakarchuk S.B., “Jackson-Type Inequalities with Generalized Modulus of Continuity and Exact Values of the n-Widths for the Classes of (?, ?)-Differentiable Functions in L 2. I”, Ukr. Math. J., 68:6 (2016), 823–848  crossref  mathscinet  isi
    18. Shabozov M.Sh., Yusupov G.A., Temurbekova S.D., J. Approx. Theory, 215 (2017), 145–162  crossref  mathscinet  zmath  isi  elib  scopus
    19. M. Sh. Shabozov, M. S. Saidusajnov, “Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths”, Math. Notes, 103:4 (2018), 656–668  mathnet  crossref  crossref  isi  elib
    20. M. S. Saidusainov, “Analiz odnoi teoremy o neravenstve Dzheksona - Stechkina v prostranstve Bergmana $B_2$”, Tr. IMM UrO RAN, 24, no. 4, 2018, 217–224  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019